MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; WASHER, BOLT, NUT

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS; WASHER, BOLT, NUT
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/7/2024, it was reported by a sales representative via email that an ar-2654cl clavicle fracture plate threads were stripped.The surgeon couldn¿t screw in the locking tower to the plate or the bending rods to adjust the plate.This was discovered during a clavicle fracture procedure on (b)(6) 2024.Additional information received on 10/21/2024: a second ar-2654cl clavicle fracture plate from a different lot number was used to complete the case.The case was delayed between five to ten minutes.This was in the middle of the case so additional anesthesia was administered since the patient was still asleep.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the threads of the first and third holes of the clavicle fracture plate, central third, left, ss had stripped.Functional testing was not performed due to the damage of the device threads.The most likely cause of the reported failure is a user error of the device due to misalignment insertion and/or excessive force being used during insertion of the screw.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20524434
Report Number1220246-2024-08240
Device Sequence Number18135079
Product Code HRS
UDI-Device Identifier00888867027466
UDI-Public(01)00888867027466(11)231229(10)15178517
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS
Device Catalogue NumberAR-2654CL
Device Lot Number15178517
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date10/24/2024
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown